| Model Number |
RT380 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).The subject mr290v vented autofeed humidification chamber provided and rt380 adult dual heated evaqua2 breathing circuit has been requested to be returned to fisher & paykel healthcare in new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
Event or Problem Description
A healthcare facility in china reported that an mr290v vented autofeed humidification chamber provided as a part of an rt380 adult dual heated evaqua2 breathing circuit was found leaking water from the chamber base during use.There was no patient consequence.
Additional Manufacturer Narrative
(b)(6).Corrections: section e2: updated to unknown.Section e3: updated to unknown.Section h11: method: the subject mr290v vented autofeed humidification chamber provided as a part of an rt380 adult dual heated evaqua2 breathing circuit , additional information, and photographs were requested to be provided to fisher & paykel (f&p) healthcare in new zealand for evaluation.Results: there was no response to f&p healthcare's requests for additional information on the reported issue and return of the subject device.Conclusion: based on the limited information provided by the healthcare facility and without the return of the subject device, f&p healthcare's investigation was unable to confirm or determine the cause of the reported issue.Every mr290v vented autofeed humidification chamber is pressure tested following the manufacturing process and any holes, cracks, or leaks would be identified during this process.In addition, the pressure test is followed by a visual inspection of each chamber.Any chamber which fails these tests is rejected.The subject mr290v vented autofeed humidification chamber and breathing circuit kit would have met the required specifications at the time of production.The user instructions for the rt380 adult dual heated evaqua2 breathing circuit state the following: - perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- do not soak, wash or sterilize this product.Avoid contact with chemicals, cleaning agents, or hand sanitizers.- do not use the chamber if the seals are not intact when received, or if it has been dropped.- use usp sterile water for inhalation or equivalent for humidification.Do not add other substances to the water.- ensure there is a water supply connected to the chamber and that water is present within the chamber.- appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.- ensure appropriate ventilator or flow source alarms are set before connecting breathing sets to patient.- visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.
Event or Problem Description